# SDR AALA202011129019

- Difficulty date: October 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=0.735 INCH CRACK ON SHEAR PLATE AT FR 69 TO FR 70 AND STR 23R.  REMOVED AND REPLACED SHEAR PLATE, IAW SRM A321 SRM 51-42-11-801 AND DRAWING 53474180.
